# SDR UPS06847638

- Difficulty date: July 15, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 975491339N
- Condition: Corroded
- Location: Bs 270 L33l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,3 AT STA. 270 L33L IS BLOWN OUT.  REMOVED WEB, BATHTUB FITTING AND LONGERON. FABRICATED AND INSTALLED LONGERON, SPLICE FITTING,BATHTUB FITTINGS AND REPAIR ANGLES.  IAW SRM 51-1-20D, 51-1-21,53-02-00 FIG. 10,51-3-2,53-02-02, DWG 9754913
